Alert archive / Ohio / Small Craft Advisories in 2016

Small Craft Advisory 18, NWS Cleveland, OH

May 8, 2016

NWS Cleveland, OH issued this small craft advisory at May 8, 2016, 12:46 AM EDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
May 8, 2016, 12:46 AM EDT (04:46 UTC)
Expired
May 8, 2016, 9:44 PM EDT
In force
21 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

314 
WHUS71 KCLE 080446
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1246 AM EDT SUN MAY 8 2016

LEZ147>149-081400-
/O.NEW.KCLE.SC.Y.0018.160508T0446Z-160509T0200Z/
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
1246 AM EDT SUN MAY 8 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT SUNDAY.

* WINDS...NORTHWEST 10 TO 20 KNOTS OVERNIGHT BECOMING SOUTHWEST
  SUNDAY.

* WAVES...WAVES GENERALLY 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ142>146-080800-
/O.NEW.KCLE.SC.Y.0018.160508T0446Z-160508T0800Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
1246 AM EDT SUN MAY 8 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT EARLY THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT EARLY THIS
MORNING. 

* WINDS...NORTHWEST 10 TO 20 KNOTS DIMINISHING TO 5 TO 10 KNOTS.

* WAVES...5 TO 7 FEET SUBSIDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
4 follow-up statements
505 
WHUS71 KCLE 080809
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
409 AM EDT SUN MAY 8 2016


LEZ142>146-080915-
/O.EXP.KCLE.SC.Y.0018.000000T0000Z-160508T0800Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
409 AM EDT SUN MAY 8 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...
WINDS BEHIND THE COLD FRONT HAVE DIMINISHED TO UNDER 10 KNOTS.
THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE. 

$$

LEZ147>149-081615-
/O.CON.KCLE.SC.Y.0018.000000T0000Z-160509T0200Z/
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
409 AM EDT SUN MAY 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...NORTHWEST 5 TO 15 KNOTS BECOMING SOUTHWEST 10 TO 20
  KNOTS THIS AFTERNOON.

* WAVES...WAVES 2 TO 4 FEET BECOMING 4 TO 6 FEET THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
774 
WHUS71 KCLE 081356
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
956 AM EDT SUN MAY 8 2016

LEZ147>149-082200-
/O.CON.KCLE.SC.Y.0018.000000T0000Z-160509T0200Z/
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
956 AM EDT SUN MAY 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...LESS THAN 10 KNOTS BECOMING SOUTHWEST 10 TO 20 KNOTS
  THIS AFTERNOON.

* WAVES...2 TO 4 FEET BUILDING TO 3 TO 5 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
837 
WHUS71 KCLE 081954
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
354 PM EDT SUN MAY 8 2016

LEZ147>149-090200-
/O.CON.KCLE.SC.Y.0018.000000T0000Z-160509T0200Z/
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
354 PM EDT SUN MAY 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST WINDS 5 TO 15 KNOTS BECOMING NORTH 10 KNOTS OR
  LESS.

* WAVES...2 TO 4 FEET SUBSIDING TO 2 FEET OR LESS EARLY THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
332 
WHUS71 KCLE 090144
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
944 PM EDT SUN MAY 8 2016


LEZ147>149-090245-
/O.CAN.KCLE.SC.Y.0018.000000T0000Z-160509T0200Z/
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
944 PM EDT SUN MAY 8 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE DIMINISHED AND SMALL CRAFT CONDITIONS ARE NO LONGER
EXPECTED. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at May 7, 10:15 PM EDT, 2 hours 31 minutes earlier.

Area forecast discussion, May 7, 10:15 PM EDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1015 PM EDT SAT MAY 7 2016

.SYNOPSIS...
A COLD FRONT WILL CROSS THE AREA TONIGHT WITH A ROUND OF LIGHT
SHOWERS AND A CHANCE FOR THUNDERSTORMS. DRIER AIR WILL FILTER IN
BEHIND THE FRONT OVERNIGHT AS HIGH PRESSURE BECOMES ESTABLISHED FOR
SUNDAY. ON MONDAY A WARM FRONT WILL LIFT THROUGH THE OHIO VALLEY
INTO CENTRAL AND NORTHERN OHIO BY MONDAY NIGHT. THE FRONT WILL STALL
AND A SURFACE LOW ORIGINATING NEAR THE TEXAS PANHANDLE WILL TRACK
UP THE BOUNDARY TOWARDS OHIO THROUGH THURSDAY. HIGH PRESSURE WILL
RETURN BY THE END OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...

THE COLD FRONT IS JUST EXITING THE CWA AS OF 10 PM AND
THUNDERSTORMS HAVE COME TO AN END ACROSS OUR AREA. AN ISOLATED
SHOWER OR TWO REMAINS POSSIBLE ACROSS THE SOUTHEASTERN COUNTIES THROUGH
ABOUT MIDNIGHT BEFORE THE DRIER AIR ARRIVES AND SKIES START TO
CLEAR FROM NORTH TO SOUTH. WE DID RECEIVE NUMEROUS REPORTS
OF PENNY SIZE HAIL WITH THE THUNDERSTORMS ALONG THE COLD FRONT
BETWEEN 7 AND 8 PM.

PREVIOUS DISCUSSION...EXPECTING SHOWERS AND THUNDERSTORMS TO
BECOME MORE SCATTERED IN COVERAGE THIS EVENING AHEAD OF A COLD
FRONT. CURRENTLY THE FRONT IS JUST A FEW COUNTIES EAST OF THE
TOLEDO AREA. IF WE CAN GET UNSTABLE ENOUGH AHEAD OF THE FRONT
THERE IS STILL THE CHANCE FOR THUNDERSTORMS. WITH DEW POINTS STILL
IN THE UPPER 30/S AND LOW 40/S ACROSS MUCH OF THE EASTERN
THIRD...CHANCES AREN/T ESPECIALLY GREAT THERE. HOWEVER...THE WIND
HAS BEGUN TO INCREASE FROM THE SOUTH...SO DEW POINTS COULD
POTENTIALLY CLIMB 10 TO 15 DEGREES. THE WESTERN AND ESPECIALLY THE
CENTRAL THIRD HAVE A BETTER CHANCE OF GETTING A BIT MORE
UNSTABLE...AT LEAST ACCORDING TO THE MODEL GUIDANCE. ALREADY THERE
IS SOME HINT THAT THE WESTERN THIRD IS BECOMING MORE UNSTABLE WITH
DEVELOPING CAPE AND NEGATIVE LIFTED INDICES...BUT IT MAY BE TOO
LITTLE...TOO LATE. OVERALL SHOWERS SEEM TO BE A SAFER BET WITH
JUST A CHANCE OF THUNDER TONIGHT. BEHIND THE FRONT CONDITIONS WILL
IMPROVE AND THE SKY WILL BEGIN TO SCATTER AS DRIER AIR MOVES IN
FROM THE NORTH. OVERNIGHT LOWS WILL FALL INTO THE LOW AND MID 40/S
WITH DECREASING WIND.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY NIGHT/...
SUNDAY WILL BE DRY AND BREEZY WITH SURFACE PRESSURE RISES BEHIND THE
COLD FRONT. THE GRADIENT WILL TIGHTEN THROUGH THE AFTERNOON AND THE
WIND WILL INCREASE TO AROUND 10 TO 15 KNOTS SUSTAINED FROM THE WEST.
WITH AMPLE SUNSHINE AND MODERATING TEMPERATURES ALOFT...SURFACE
TEMPERATURES SHOULD HAVE NO PROBLEM GETTING INTO THE MID 60/S...AND
HIGHER INLAND. A FEW MORE CLOUDS ARE LIKELY IN THE FAR NE LATE
AFTERNOON AS A WEAK DISTURBANCE GLANCES THE AREA. HAD THE WIND BEEN
SOUTHERLY...WE WOULD EASILY BE TALKING ABOUT HIGHS 10 DEGREES
WARMER. FOR NOW...60/S WITH A MODERATE WEST WIND WILL HAVE TO DO.
SUNDAY OVERNIGHT DELAYED THE ONSET OF POPS AND CLOUDS IN THE FAR
SOUTH WITH THE DRIER AIR WEDGING FROM IN FROM THE NORTH.

MONDAY MORNING HIGH PRESSURE SHIFTS OFF TO THE EAST AND THE SUN WILL
BECOME FILTERED DURING THE AFTERNOON BY MID AND HIGH CLOUDS. THERE
IS SOME DISPARITY AMONG THE MODELS...BUT ALL AGREE AT SOME POINT IT
WILL RAIN. ALL SEEM TO SUGGEST A PRE-FRONTAL TROUGH EVENTUALLY
COMING UP INTO THE AREA AND HANDLE THE TIMING PRETTY WELL...BUT ONLY
THE GFS IS INDICATING RAIN. THE NAM AND ECMWF SHOW THE TROUGH
WASHING OUT BEFORE GETTING INTO NORTHERN OHIO. EARLIER FORECASTS HAD
CHANCE POPS IN THE SOUTHERN COUNTIES AS EARLY AS 8 AM. I AM GOING TO
DELAY THE RAIN AND DIAL BACK THE POPS...MORE IN LINE WITH THE NAM
AND ECMWF SOLUTIONS. IN FACT...MOST OF THE DAY LOOKS
DRY...ESPECIALLY IN THE NORTH AND EAST. THE MAIN WARM FRONT DOESN/T
ARRIVE UNTIL LATE MONDAY NIGHT INTO TUESDAY. BECAUSE OF THE
TIMING...THERE WON'T BE MUCH IF ANY SURFACE BASED INSTABILITY...BUT
THERE COULD BE ENOUGH ELEVATED CAPE FOR A RUMBLE OF THUNDER. TUESDAY
NIGHT A PUSH OF MOISTURE WILL ACCOMPANY ANOTHER SURFACE TROUGH AND
PIVOT NORTH ON THE HEELS OF THE WARM FRONT THAT WILL STALL
OUT/WEAKEN NORTH OF LAKE ERIE. THIS WILL INVITE ANOTHER ROUND OF
SHOWERS AND SOME THUNDERSTORMS TUESDAY NIGHT INTO WEDNESDAY...THOUGH
THE EARLY MORNING TIMING WILL PRECLUDE WIDESPREAD THUNDER.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
THE LONG TERM BEGINS ON TUESDAY WITH LOW PRESSURE IN THE CENTRAL
PLAINS AND A WARM FRONT THROUGH THE LOWER OHIO VALLEY. MODELS SHOW
THIS WARM FRONT LIFTS THROUGH OR NORTH OF THE AREA BY WEDNESDAY BUT
NOT BY MUCH AS DEEP MOISTURE REMAINS IN AND ACROSS THE AREA. LATE
WEDNESDAY AND WEDNESDAY NIGHT THE MODELS SHOW A WEAK UPPER RIDGE IN
THE AREA BUT MOISTURE REMAINS SO ITS NOT TO BE TRUSTED AT THIS
POINT. THURSDAY UPPER LOW PRESSURE WILL BE DIGGING ACROSS THE
DAKOTAS AND THE WESTERN LAKES. A SURFACE LOW WILL BE IN THE SAME
GENERAL AREA WITH A COLD FRONT SOUTHEAST THAT WILL MOVE ACROSS THE
OHIO VALLEY AND LOWER GREAT LAKES DURING THE DAY THURSDAY WITH
ANOTHER SWATH OF MOISTURE. THURSDAY NIGHT AND EARLY FRIDAY THERE
WILL POTENTIALLY BE A BREAK AHEAD OF ANOTHER APPROACHING COLD FRONT
DUE IN LATE FRIDAY.  MODELS DIVERGE INTO THE WEEKEND BUT NEITHER
PAINT A PRETTY PICTURE FOR THE AREA WITH UPPER LOW PRESSURE AND DEEP
MOISTURE OVER THE GREAT LAKES REGION. WILL HAVE CHANCE TO LIKELY
POPS MUCH OF THE LONG TERM AND HAVE PLACED THUNDER WHERE CONVECTIVE
INDICES SHOW A FAVORABLE SETUP. TEMPS NEAR NORMAL TO START BUT
EASILY BELOW NORMAL FOR THE WEEKEND.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
THUNDERSTORMS WILL IMPACT KMFD AND KCAK THE NEXT HOUR OR SO
OTHERWISE EXPECTING A DRY TAF PERIOD. THE FRONT REMAINS DRAPED
ACROSS THE AREA WITH SHARP DIFFERENCES IN WIND DIRECTION. EXPECT
THIS FRONT TO SAG SOUTH OF THE AREA BY 04Z WITH WINDS GOING NW TO
N. THE ONGOING CONVECTION SHOULD CONTINUE TO MOVE SE AWAY FROM THE
AREA. AT THE SAME TIME EXPECT THE CLOUDS TO BREAK UP AND
EXPECTING MAINLY SCT SKIES AFT 06Z. DID NOT INCLUDE A MENTION OF
FOG IN THE TAFS BUT THAT MAY NEED TO BE ADDED AT KCAK AND KMFD
GIVEN THE RAIN COMING. SUNDAY WILL SEE MAINLY HIGH CLOUDS WITH
WESTERLY FLOW.

OUTLOOK...NON-VFR POSSIBLE MONDAY NIGHT THROUGH THURSDAY.

&&

.MARINE...
WILL ISSUE A SMALL CRAFT ADVISORY FOR INCREASING NWLY WINDS BEHIND
AN APPROACHING COLD FRONT THIS EVENING AND OVERNIGHT.  WILL ALLOW
THE WEST END TO DROP OFF LATE TONIGHT BUT WILL CONTINUE HEADLINE
THROUGH SUNDAY ON THE EAST END AS WSW WINDS INCREASE AGAIN BUILDING
WAVES EAST HALF. HIGH PRESSURE WILL BE IN PLACE FOR MONDAY.THE HIGH
WILL WEAKEN TUESDAY AS LOW PRESSURE MOVES EAST THROUGH THE UPPER
MIDWEST.  A WARM FRONT WILL BE EAST FROM THE LOW INTO CENTRAL OHIO.
THE WARM FRONT WILL LIFT NORTH ONTO THE LAKE WEDNESDAY. A COLD FRONT
WILL FOLLOW ON THURSDAY. ANOTHER COLD FRONT WILL FOLLOW LATE
FRIDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT SUNDAY FOR LEZ147>149.
     SMALL CRAFT ADVISORY UNTIL 4 AM EDT SUNDAY FOR LEZ142>146.

&&

SYNOPSIS...MAYERS
NEAR TERM...KEC/MAYERS
SHORT TERM...MAYERS
LONG TERM...TK
AVIATION...KUBINA
MARINE...TK
Hazardous weather outlook, May 7, 5:27 AM EDT, 19 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
527 AM EDT SAT MAY 7 2016

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-080930-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
527 AM EDT SAT MAY 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 7, 7:01 PM EDT, 5 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
701 PM EDT SAT MAY 7 2016

OHZ010-018>021-028>032-080000-
RICHLAND-SUMMIT-ASHLAND-LORAIN-WAYNE-HURON-STARK-MEDINA-SENECA-
CRAWFORD-
701 PM EDT SAT MAY 7 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN RICHLAND...
HURON...SOUTHERN SUMMIT...SOUTHERN MEDINA...NORTHERN WAYNE...NORTHERN
STARK...SOUTHWESTERN LORAIN...NORTHEASTERN CRAWFORD...NORTHERN
ASHLAND AND EASTERN SENECA COUNTIES...

AT 659 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF NEW WASHINGTON TO NEAR BARBERTON...
AND MOVING SOUTHEAST AT 35 MPH.

WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. HEAVY RAINFALL AND FREQUENT LIGHTNING ARE ALSO OCCURRING.

LOCATIONS IMPACTED INCLUDE...
AKRON...CANTON...WOOSTER...ASHLAND...MASSILLON...BARBERTON...GREEN...
WADSWORTH...NORTH CANTON...SHELBY...LOUISVILLE...ORRVILLE...RITTMAN...
WILLARD...DOYLESTOWN...HARTVILLE...LODI...NEW LONDON...CRESTON AND
PLYMOUTH.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4091 8287 4123 8305 4107 8160 4097 8133
      4079 8112
TIME...MOT...LOC 2259Z 297DEG 34KT 4105 8288 4096 8157

CLARK
Local storm report, May 7, 7:27 PM EDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
727 PM EDT SAT MAY 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             WADSWORTH               41.02N 81.73W
05/07/2016  E0.75 INCH       MEDINA             OH   TRAINED SPOTTER

&&

MITCHELL
Local storm report, May 7, 7:40 PM EDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
740 PM EDT SAT MAY 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     HAIL             SHILOH                  40.97N 82.60W
05/07/2016  E0.75 INCH       RICHLAND           OH   TRAINED SPOTTER

&&

MITCHELL
Special weather statement, May 7, 7:52 PM EDT, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
752 PM EDT SAT MAY 7 2016

OHZ029-030-038-047-080030-
RICHLAND-KNOX-ASHLAND-HOLMES-
752 PM EDT SAT MAY 7 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RICHLAND...WESTERN
HOLMES...NORTHEASTERN KNOX AND SOUTHWESTERN ASHLAND COUNTIES...

AT 752 PM EDT...A STRONG THUNDERSTORM WAS NEAR MANSFIELD...MOVING
SOUTHEAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MANSFIELD...ASHLAND...ONTARIO...LEXINGTON...LOUDONVILLE...BELLVILLE...
KILLBUCK...HAYESVILLE...GLENMONT...NASHVILLE...BUTLER...PERRYSVILLE...
LUCAS...BAILEY LAKES...MIFFLIN...OLIVESBURG...AMITY...MOHICANVILLE AND
NORTH LIBERTY.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4045 8241 4084 8270 4096 8235 4068 8212
      4067 8213 4067 8211 4050 8198
TIME...MOT...LOC 2352Z 308DEG 34KT 4077 8240

CLARK
Local storm report, May 7, 7:58 PM EDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
758 PM EDT SAT MAY 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 PM     HAIL             MIFFLIN                 40.77N 82.36W
05/07/2016  E0.75 INCH       ASHLAND            OH   AMATEUR RADIO

0750 PM     HAIL             1 N MANSFIELD           40.78N 82.53W
05/07/2016  E0.75 INCH       RICHLAND           OH   AMATEUR RADIO

0750 PM     HAIL             1 NW SHELBY             40.89N 82.68W
05/07/2016  E0.75 INCH       RICHLAND           OH   TRAINED SPOTTER

&&

MITCHELL
Local storm report, May 7, 9:32 PM EDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
932 PM EDT SAT MAY 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     HAIL             ATTICA                  41.07N 82.89W
05/07/2016  E0.88 INCH       SENECA             OH   PUBLIC

&&

CLARK

Nearby

Small Craft Advisories in Ohio, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.